标题:Stability criteria of stochastic nonlinear systems with asynchronous impulses and switchings
作者:Jiao, Ticao; Park, Ju H.; Zong, Guangdeng
作者机构:[Jiao, Ticao] Shandong Univ Technol, Sch Elect & Elect Engn, Zibo 255000, Shandong, Peoples R China.; [Park, Ju H.] Yeungnam Univ, Dept Elect Engn, 更多
通讯作者:Park, JH;Park, Ju H
通讯作者地址:[Park, JH]Yeungnam Univ, Dept Elect Engn, 280 Daehak Ro, Kyongsan 38541, South Korea.
来源:NONLINEAR DYNAMICS
出版年:2019
卷:97
期:1
页码:135-149
DOI:10.1007/s11071-019-04960-4
关键词:Stochastic nonlinear systems; Impulse; Switching; Almost sure stability;; Global asymptotic stability; Average dwell time; Average impulsive; interval
摘要:The problem of stability analysis of stochastic nonlinear systems with asynchronous impulses and switchings is addressed in this paper. The obvious distinctions between the previous results and ours are that the impulses are not simultaneous with the switchings and the jump maps are different and dependent on the impulsive instants. By introducing the concepts of mode-independent(dependent) average impulsive interval and average dwell time to describe the impulsive and switching signals, respectively, sufficient conditions ensuring global asymptotic stability and almost sure stability are provided. Meanwhile, some new results for stochastic impulsive/switching nonlinear systems are established. In the end, two illustrative examples are given to show the applicability of our theoretical results.
收录类别:EI;SCIE
资源类型:期刊论文
TOP